Last update: Wed May 9 02:04:59 MDT 2018
@Article{Adams:1968:B,
author = "Robert M. Adams",
title = "Books",
journal = j-SCI-AMER,
volume = "219",
number = "4",
pages = "135--143",
month = oct,
year = "1968",
CODEN = "SCAMAC",
DOI = "https://doi.org/10.1038/scientificamerican1068-135",
ISSN = "0036-8733 (print), 1946-7087 (electronic)",
ISSN-L = "0036-8733",
bibdate = "Sat May 18 15:59:18 MDT 2013",
bibsource = "http://www.math.utah.edu/pub/tex/bib/sciam1960.bib",
URL = "http://www.nature.com/scientificamerican/journal/v219/n4/pdf/scientificamerican1068-135.pdf",
acknowledgement = ack-nhfb,
fjournal = "Scientific American",
journal-URL = "http://www.nature.com/scientificamerican",
}